# SDR REXA2014091400954

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,535 hours, 19,919 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LIFE VEST PLASTIC WRAP HAS A COUPLE OF HOLES.  REPLACED CAPTAINS LIFE VEST IAW AMM 25-61-03.
